# SDR UPS06447023

- Difficulty date: May 22, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D LT BS 488 FRAME EXISTING REPAIR BETWEEN S16 AND S22 REPLACE FRAME WEB REPAIR PER SRM 53-10-04 FIG 121.  FRAME WEB REPAIRED AS PER SRM 53-10-04 FIG 121 AT BS 488 BETWEEN STR 15L - 19L AREA NEW SEGMENT WEB REPLACED AND INSTALLED AT BETWEEN S19L-29L AREA AS PER SRM 51-10-01 PG 9 AND 51-30-02.
